# SDR QXEA2013011600057

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 13,664 hours, 14,690 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Structure
- Part number: 82510718004
- Condition: Malfunctioned
- Location: Glare Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE GLARESHIELD VINYL,  BLOCKS VIEW OF ENGINE FIRE WARNING ON GLARESHIELD WHEN SEATED AT PROPER POSITION.  R & R EYEBROW PIECE CAPT SIDE ON GLARESHIELD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
